U.S. doctors online nowAsk doctors free
MN
A 22-year-old female asked:

Im taking lexapro (escitalopram) 20mg for depression, i've noticed it makes me very tierd & mellow any suggestions on other meds i can take with out that side affect?

1 doctor answer3 doctors weighed in
Dr. Pamela Pappas
Psychiatry 43 years experience
Lexapro (escitalopram) dose: Your response may depend on the dose being used. If your depression symptoms are well-controlled, you might talk with your doctor about decreasing the Lexapro (escitalopram) dose a bit. This way, you might maintain the good effects of Lexapro (escitalopram) for you, but lose the "tired" aspect. Please remember that drinking alcohol with Lexapro (escitalopram) will increase likelihood of "tired ; mellow" (or sedating, drowsy) responses.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 27, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.